# SDR ASAA9540003

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: BACC2C4C00996EG
- Condition: Out Of Adj
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - FLT 88 - ON ARRIVAL, CREW REPORTED ALL THREE RED INTRANSIT LIGHTS REMAINED ILLUMINATED AFTER LANDING GEAR EXTENSION DURING APPROACH.  RECYCLED GEAR AND RED LIGHTS EXTINGUISHED NORMALLY WHEN GEAR WAS EXTENDED.  LANDED WITHOUT INCIDENT.  FOUND LANDING GEAR CONTROL CABLES OUT OF TOLERANCE.  RERIGGED PER THE MM AND OPERATED NORMALLY.  (W)
